MathSciNet Relay Station
MathSciNet bibliographic data
MR2024339 34B16 (34B08 34B18)
Liu, Yansheng; Yan, Baoqiang Multiple solutions of singular boundary value problems for differential systems. J. Math. Anal. Appl. 287 (2003), no. 2, 540–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement